# SDR SIMA200521402

- Difficulty date: August 1, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE SECTION OF FLOOR EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED FLOOR PROXIMITY ESCAPE PATH LIGHT STRIP 44LN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
